# SDR CALA2014091292107

- Difficulty date: September 9, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 42,758 hours, 17,549 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL HAS CORROSION FRAME 66 - 68 STRINGER 22R - 23R.  DOOR SILL REPLACED IAW SRM 51- 42-11.
